# SDR USAA991075

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340US
- Make and model: Boeing 737301
- Aircraft serial: 23237
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 295.5
- Part time: 38,332 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND A .5 INCH CRACK AT FORWARD SERVICE DOOR CUTOUT FRAME STATION 295.5, RBL 54, WL 208.5.  FABRICATED REPAIR ANGLE PER SRM 51-70-11 FIG 1.  (M)
